# SDR USAASB08126

- Difficulty date: December 24, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE EMERGENCY LIGHT, ON THE SIDEWALL AFT OF LEFT GALLEY, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE GALLEY EMERGENCY LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.
